Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Blanchet, Adrien, Bonforte, Matteo, Dolbeault, Jean, Grillo, Gabriele and Vazquez, Juan-Luis (2009) Asymptotics of the fast diffusion equation via entropy estimates. Archive for Rational Mechanics and Analysis, 191 (2). pp. 347-385.

This list was generated on Sun Feb 28 21:26:05 2021 CET.